A member asked:

I have low sex drive or arousal,i'm with a new girlfriend and we have not had sex yet,i exercise and in i'm on 150mg venlafaxine daily but low libido?

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

Various causes: Effexor (venlafaxine) XR and other antidepressants may cause sexual side effects, including decreased libido. However, the condition(s) for which you are being prescribed Effexor (venlafaxine) XR may also cause low libido; that is, depression and/or anxiety. Other medical conditions can cause or contribute as well. Recommend discussing with your doctor in order to get a thorough evaluation. Hope this helps. All the best.

Answered 2/11/2016

1.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question